Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Effects of mixing flu medicines with an analgesic - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   My baby nephew of 8 months got a shot from a nurse, because he had flew... but the nurse mixed the medicine with an analgesic, is this dangerous or normal procedure?
Doctor :   which medicine did he get?
Doctor :   which medication for flu was mixed with which analgesic?
User :   not sure
Doctor :   could you give me the names of the two?
User :   let me see
User :   no i couldnt get the name
Doctor :   usually medications should not be mixed
User :   but is this normal?
Doctor :   look for any signs and syptoms taht the child might develop
Doctor :   and report to the doctor immediately
User :   ok thank you... but you do recommend not to mix right?
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor